Chaotic period-doubling and OGY control for the forced Duffing equation

AKHMET M., Fen M. O.

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.17, no.4, pp.1929-1946, 2012 (SCI-Expanded) identifier identifier


In this paper we consider the Duffing equation forced with a pulse function, whose moments of discontinuity depend on the initial data. Existence of the chaos through period-doubling cascade is proved, and the OGY control method is used to stabilize the periodic solutions. Appropriate simulations of the chaos and stabilized periodic solutions are presented. (C) 2011 Elsevier B.V. All rights reserved.